Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

rashes on penis after having intercourse. Had fungal infection on penis. How can i treat now?

i am 35 yrs.. having fungel infection in my pennies, noticed 2 years back, using creams from day one itself but no result, i have no itching in pennies,,my main issue is after having sex with my partner my pennies got rashed and next day the skin is peeled off after two three days new skin appeared. how i can i treat my skin issue..please reply
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi
Thank you for asking HCM
I have gone through your query.For fungal infection i advise my patients with antifungal ointments like terbinafine or clotrimazole with corticosteroid.I also advise to avoid irritants like soap and ask to wash with warm saline water or just warm water.Hope this may help you.
Let me know if you have any further query.
Answered: Tue, 3 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor